i've been m.i.a. for a week or so, super busy with the kids and i've had this stupid chest thing going on for a few weeks now.
i went to the dr. on monday because i was fed up and wanted to figure out what was up so i could get back into the groove of training. he took one listen and told me i had bronchitis. i figured thats what it was, every time i took a breath i had a serious rattle in my chest. he did a chest x-ray to rule out pneumonia which came back clear:)
when i picked up my prescription the pharmacist, no knowing anything about me, said "to take it easy, you know, don't go training for any marathons or anything!" she was totally joking and i was like... i am training and the dr. knows this. she said to be careful, "Levaquin" is known to cause tendon injuries. seriously???
i took my first dose last night and now after doing a little research am wondering why the heck he prescribed that for me?? i have a message into his office reminding him i have a marathon in a little over a month and need to keep running. i guess we'll see what he says.
anyone ever taken levaquin before? any side effects?
well enough of that.
i did my first senior pictures this weekend. my oldest son's friends sister, wanted me to take her pic's.
i've never done it before but had fun and i think the ones she picked turned out pretty good:)